# SDR SWAA2013070517939

- Difficulty date: May 25, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N289AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 24,808 hours, 11,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT NEAR L1 DOOR INOPERATIVE.  R&R BATTERY IAW MM.
